# SDR CALA2025030302559

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 40,896 hours, 14,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE ATTACHMNT HANGING DOWN NEEDS TO BE RESEATED IN DOO R COMPARTMENT REMOVED DOOR 1 SLIDE PACK ASSY. REPACKED MATERIAL AND REINSTALLED PACK ASSY REF AMM 25-66-01 ALL MEASUREMENTS AND OPC GOOD ACCOMPLISHED RII INSPECTION OF DR 1L SLIDE, VERIFIED INSTALLATION PER GMM 09-25-05 AND AMM 25-66-01
